It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: supra ventricular tachycardia symptoms

Re: supra ventricular tachycardia symptoms

[ Back to Messages ]

Message

Posted by Maureen on November 14, 2000 at 00:45:02:

In Reply to: Re: supra ventricular tachycardia symptoms posted by MT on August 09, 2000 at 23:28:50:

: : 43 year old married mom of 3, diagnosed with svts for past 8 yrs.taking toprol xl for past 4 yrs as it seems so far to be best treatment.Still have skipped beats and an occasional flare up that requires another toprol xl.If no response must go to ER.Treatment there is based upon the location of the irregularity.Sometimes I can sense an on-coming flare-up by the feeling of pressure in my diaphragm. Does this sound weird???Has anyone else out there experienced this.I've had holter monitors, stress tests and heart card monitoring.Nothing out of the ordinary is found that can lead to another course of treatment.Problem is I can go weeks with no irregularities and then have several a day.Is anyone else out there as frustrated as I??You never know where they are going to "hit", driving, shopping, church, just talking.Would like to talk with those of you who have same experiences and your courses of treatment.Take care and God bless.

: I , too, have suffered from SVT for a couple of years as a result of a heart valve replacement surgery. I was on cordarone, lanoxin, betapace but none of them worked and had bad side effects. I went off of all meds for a while but I had so many episodes that I had to try one more before undergoing ablation. I have been on 180mg of cardizem for 3 months now and have not had any episodes. I had lots of palpitations and skipped beats. I could always tell that an episode was on its way by the increase in palpitations.

I am 18 years old and have been diagnosed with ventricular tachycardia for 3 years now. I have had holter monitors, ultrasounds, and stress tests. The doctors say my heart itself looks fine. I have been on 240mg of verapamil which i take twice a day. It works good for me. except every once in a while my feet swell up and i become very aware of my heart beating abnormally and i feel palpatations. I only go to the doctor once a year.i live a normal life away at college and i party as much as i can. is this okay with my condition?




Follow Ups




All times are GMT -7. The time now is 10:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!